# SDR SWIA200413321

- Difficulty date: May 12, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 2,654 hours, 2,414 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Shorted
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT JET OVHEAT FAIL CAUTION MESSAGE ON EICAS AFTER ENGINE START UP.  REPOSITION LOOP-A, NO LONGER TOUCHING AIRCRAFT BODY IAW CRJ MM 26-11-01.  OPS CHECK GOOD.
